# SDR ASOA201001201

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 13,132 hours, 11,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR8 POSITION EMERGENCY LIGHT INOP.  RELAMPED NR 8 EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.
